# SDR CALA2021031500319

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 94,562 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR M33098 BATTERY FOUND INOP, REF TO HAECO NON-ROUTINE NO. 9432554,  SPEC NO. B777-33-3-7019.  REPLACED R2 BATTERY PACK AND DO THE INSTALLATION TEST, THE TEST RESULT NORMAL REF AMM 33- 51-06-960-802 REV 90.
